# SDR AALA202305173055

- Difficulty date: May 10, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N576UW
- Make and model: Airbus A320*
- Aircraft serial: 6027
- Aircraft time: 29,139 hours, 11,609 cycles
- System (JASC): 2565 · Escape Slide
- Part: Release Cable
- Condition: Missing
- Location: Zone 800 - Doors
- Component: Slide, Aircruisers
- Component part number: D30664513
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 ESCAPE SLIDE MISSING COVER RELEASE CABLE. MAINTENANCE REPLACED SLIDE ASSEMBLY PER TASK CARD 26C83152002.
